# SDR AALA202211076789

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,257 hours, 10,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. REPLACED POWER SUPPLY M33405 BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-06-960-802.
